# SDR SWAA2017111317704

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,397 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN ASSEMBLY FRAME BROKEN.  R & R THE SIGN ASSEMBLY IAW AMM.
